MAUDE Adverse Event Report: AV-TEMECULA-CT NC TREK CORONARY DILATATION CATHETER

AV-TEMECULA-CT NC TREK CORONARY DILATATION CATHETER
Catalog Number 1012450-12
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history identified no similar incidents reported from this lot.The investigation was unable to determine a conclusive cause for the reported difficulty to remove.There is no indication of a product quality issue with respect to design, manufacture or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat a heavily calcified proximal left anterior descending artery.A 3.0x28mm xience sierra was deployed at the lesion.Post-dilatation was performed with a 3.25x12mm nc trek balloon dilatation catheter (bdc) at 16 atmospheres (atm).The balloon was completely deflated.During removal, resistance was felt with the anatomy.With the nc trek still inserted, it was advanced again, inflated at 16 atm, deflated completely, and then removed fully from the anatomy, with slight resistance noted still.Two non-abbott bdc were used to successfully complete the procedure.The patient is fine.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
NC TREK CORONARY DILATATION CATHETER
Common Device Name
CORONARY DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7953905
Report Number2024168-2018-07836
Device Sequence Number19213725
Product Code LOX
UDI-Device Identifier08717648151927
UDI-Public08717648151927
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K110134
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 10/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2020
Device Catalogue Number1012450-12
Device Lot Number70810G1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2018
Initial Report FDA Received Date10/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1